# SDR IPXA10562788

- Difficulty date: September 10, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 333 S1-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS 333 S1-2R RIGID BARRIER TENSION STRAP HAS ELONGATED HOLES AT FWD ATTACH POINT.  REPAIR IAW ER 10-4508
